# SDR AALA202306071809

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A320*
- Aircraft serial: 1704
- Aircraft time: 69,007 hours, 26,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT EMERGENCY EXIT DOOR DAMPER PRESSURE OUT OF THE GREEN BAND PER PERIODIC SERVICE CHECK. SERVICED RIGHT HAND AFT EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
